# SDR SWAA2023081685098

- Difficulty date: July 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 5700 · Wing Structure
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD O/B ACCESS PANEL # 193AR HAS BULGING/CRACKED FASTENER HOLES<[01] SUMMARY :ACCOMPLISHED PULSE-ECHO ULTRASONIC INSP. FOR DELAMINATION ON R/H FWD O/B ACCESS PANEL # 193AR IAW B737 NDT PART 1; 51-01-02 AND PART 4; 51-00-01. NO DAMAGE NOTED. EQUIP: EPOCH 600 B/C 19498 CAL DUE: 3/24.PREPARED DAMAGED AREA FOR REPAIR AS MARKED AT PANEL #193AR AS PER B737 SRM 51-70-04-2R-9.PERFORMED ULTRASOUND INSPECTION OF REPAIRED AREA AND MINIMUM OF 6' ALL AROUND USING CONTACT THROUGH TRANSMISSION ULTRASONIC IAW B737 NDT PART 1; 51-01-01 AND PART 4; 51-00-02. NO DAMAGE. EQUIP: EPOCH 650 B/C 168106 CAL DUE: 12/23.APPLIED REPAIR IN DAMAGED AREA AT PANEL #193ARAS PER B737 SRM 51-70-04-2R-9 PARA 4.L-4.M-4.N ;MATWERIAL USED PO#1776837; PO#2012656 AND PO#1738579.RESTORED TOP -COATING PANEL # 193AR AS PER REF AMM 51-21-73-370-803;[02] ALL STEPS COMPLETED; RESTORED PANEL 193AR.
